# SDR CALA2019030100306

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 64,767 hours, 26,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON N/R S/N 9616764(SUPPORT TASK) L-76 DOT 001. EMERGENCY LIG HT BATTER FAULT MESSAGE ON EPSU AT L1 DOOR. REMOVED AND REINSTALLED EPSU BATTERY IAW AMM 33-51-38-000-0 02-A AND 33-51-38-400-002-A NO FAULTS FOUND.
